MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC HEMOSPRAY ENDOSCOPIC HEMOSTAT; HEMOSTATIC DEVICE FOR ENDOSCOPIC GASTROINTESTINAL USE

WILSON-COOK MEDICAL INC HEMOSPRAY ENDOSCOPIC HEMOSTAT; HEMOSTATIC DEVICE FOR ENDOSCOPIC GASTROINTESTINAL USE
Model Number G21049
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.A corrective action (capa) was initiated to further investigate device failure due to being unable to spray powder.This device is within the scope of the capa.Prior to distribution, all hemospray endoscopic hemostats are subjected to a visual inspection to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: a corrective action (capa) was initiated to further investigate device failure due to being unable to spray powder.The product said to be involved is included in the scope of the corrective action.A review of the complaint history was conducted.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
During an endoscopic procedure for an upper gastrointestinal bleed, the physician used a cook hemospray endoscopic hemostat.It was reported "after they setup and activate the device (per ifu), they passed the catheter down the scope channel (thumb/plug technique, air flush scope channel etc.), when they press deployment button, no powder comes out.They tried the second catheter (repeat steps), still no powder coming out.They removed catheter from the scope, disconnect the catheter from the hemospray handle, with safety off, they tried to spray some in the trash bin to test but still no powder coming out.They said that the handle felt cold, the part where the co2 cartridge is." [unable to spray-subject of report].No unintended section of this device remained inside the patient¿s body.The patient was not hospitalized and did not undergo prolonged hospitalization due to this occurrence.The patient did not experience a delay or require any additional procedure due to this occurrence.The complainant did not report any adverse effects on the patient due to this occurrence.

Brand Name
HEMOSPRAY ENDOSCOPIC HEMOSTAT
Common Device Name
HEMOSTATIC DEVICE FOR ENDOSCOPIC GASTROINTESTINAL USE
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key22578138
Report Number1037905-2025-00527
Device Sequence Number9228965
Product Code QAU
UDI-Device Identifier00827002210493
UDI-Public(01)00827002210493(17)280307(10)W4919472
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K200972
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG21049
Device Catalogue NumberHEMO-10
Device Lot NumberW4919472
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDOSCOPE - UNKNOWN MAKE OR MODEL.
Patient SexUnknown